Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    Blackac is offline Associate Member
    Join Date
    Aug 2003
    Dirty South

    Water retention, need help...........

    Im in my 7th week of a SUS and DECA stack. Everything is going nice except for the begining of this week, where i feel i lost weight due to water retention. My arms seem to have lost that puffiness that makes u look thicker then usual. Well, it happend before when i was in my 3rd week. Just wondering if ill bounce back.

  2. #2
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    I do my best not to bloat.

  3. #3
    nevaenuf's Avatar
    nevaenuf is offline Senior Member
    Join Date
    May 2003
    I dont know why you would be losing water but if you like retaining water then up you salt intake and get on creatine.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts